# SDR ABXA20140806278

- Difficulty date: August 6, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 72,480 hours, 34,052 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Fitting
- Part number: 113T134543
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD & INBD ROTARY ACT SUPPORT HOLE AT 9 O`CLOCK LOOKING INBD SHOWS DEFECT INDICATION HFEC.  SEE REA NR B657-61118-MR.  SDR INFO CORRODED L2, PN 113T1345-43, SN NSN, PART NAME NR 1 FLAP SUPPORT FITTING, STRINGER & WS LOC ON ACFT 792.2.  ACFT WAS GNDED.
